# SDR CA110308009

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 475 hours
- Engine: Pwc PW207D
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 51500105
- Condition: Contaminated
- Location: Engine Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT INSPECTION, THE ENGINE FIRE EXTINGUISHER WAS FOUND WITH ZERO PRESSURE.  DURING REMOVAL OF THE EXTINGUISHER, WATER WAS FOUND IN THE MANIFOLD.
